# SDR TAMF20080002S

- Difficulty date: February 25, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 74,375 hours, 26,469 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND A WEAR OUT OF LIMITS ON INBOARD AILERON RT OUTBOARD CLOSURE RIB WEB.  DAMAGED AREA WAS REPAIRED IAW EWO 767-57-034 AND BOEING SERVICE REQUEST 1-773827820.  FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
